Back to Search
Start Over
Quasiconformal contact foliations.
- Source :
- Mathematische Annalen; Jun2024, Vol. 389 Issue 2, p1575-1598, 24p
- Publication Year :
- 2024
-
Abstract
- We show that every quasiconformal contact foliation supports an invariant metric and characterise these foliations by the dynamical property of C 1 -equicontinuity. We prove that a generalisation of the Weinstein conjecture holds for quasiconformal contact foliations, and provide a lower bound to the number of closed leaves. In particular, we show that the Weinstein conjecture holds for quasiconformal Reeb fields. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 00255831
- Volume :
- 389
- Issue :
- 2
- Database :
- Complementary Index
- Journal :
- Mathematische Annalen
- Publication Type :
- Academic Journal
- Accession number :
- 177189148
- Full Text :
- https://doi.org/10.1007/s00208-023-02687-7